# SDR CAL960062

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65445101472
- Condition: Chafed
- Location: 'A' Hyd System
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT NR 1069 - TPA - AIRCRAFT LOST THE 'A' SYSTEM HYDRAULICS WHILE EN ROUTE FROM GSO TO TPA.  QRH CHECKLIST PROCEDURES WERE ACCOMPLISHED AND THE AIRCRAFT LANDED AT TPA WITHOUT INCIDENT.  MAINTENANCE FOUND 'A' SYSTEM HYDRAULIC PRESSURE LINE ABOVE LEFT MLG CHAFED THROUGH.  A FLEX LINE WAS INSTALLED AND A DIP WAS ISSUED TO REPLACE THE FLEX LINE WITHIN 500 FLIGHTS OR 1200 HOURS, WHICHEVER COMES FIRST.  LEAK CHECK OF THE HYDRAULIC SYSTEM CHECKED GOOD.  (M)
